| Model Number |
1804300-28 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a left circumflex artery.The 3.0x28mm xience skypoint stent delivery system became stuck with an unspecified hemostatic valve (rhv) when attempting to advance.The stent dislodged in the unspecified guiding catheter and the physician removed guide catheter, rhv and the guide wire all at the same time to make sure to be able to locate the stent.A new unspecified xience skypoint was used to successfully complete the procedure.There were no adverse patient effects reported and no clinically significant delay in the procedure reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.